# SDR CA020412005

- Difficulty date: April 9, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38004883
- Condition: Leaking
- Location: Apu Bay
- Component: Apu, Honeywell, 38004883
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT, SMOKE NOTED IN CABIN. APU FAULT AND APU OIL PRESS CAUTION MESSAGES POSTED.   AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO WHERE AN UNEVENTFUL LANDING WAS PERFORMED. MAINTENANCE FOUND AN APU EXTERNAL OIL LEAK - EXACT LOCATION NOT KNOWN AT THIS STAGE. THE APU WAS REPLACED. AIR CYCLE MACHINE, PRECOOLER, HEAT EXCHANGER, WATER SEPARATOR AND DUCTS HAE BEEN REMOVED FROM BOTH PACKS, CLEANED AND REFITTED. AIRCRAFT BACK IN SERVICE.
